I started on 5mg per day of Abilify about 9 months ago. I have gained from 118 pounds to 146 pounds. I am only 5 ft and 1 in tall. Needless to say I look like a blimp. This weight gain is beginning to depress me. I am going to talk to my doctor about coming off of it.
Over a four year period, I have gained 30lbs on Abilify. I'm on 30mg daily, so I wonder if that has a great deal to do with this. Initially, I thought this medication gave me my life back, I felt great again! As time goes on & the weight gain continues, I find my depression getting much worse. If during my continued research, I find helpful info, I will be sure to let you know & please do the same :-)
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2010 • 9 answers
Posted 18 Aug 2011 • 3 answers
Posted 11 Mar 2013 • 3 answers
I, too, have gained weight with Abilify. I am also on Lamictal which also has weight gain as a side?
Posted 23 Dec 2014 • 2 answers
Posted 6 Feb 2015 • 1 answer